Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Sore throat, running nose, burning eyes - Online Doctor Chats

Date : 01-Mar-2013
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1227 Questions
User:I am feeling symptoms of Sore Throat. getting a little pain feel while swallowing little watery nose, little burning eyes my height is 5'4'' weight 62
User:can i have Roxid 150
Doctor:Since when you are having these complaints?
Doctor:Do you have fever?
User:but today io am feeling more. i suppose last 2-3 days. 2 days before i took 1 crocin
Doctor:Roxid is antibiotics and can be taken only after getting prescribed by a physician after examination.
Doctor:Do not self medicate yourself.
User:what should i take? 1.5 yrs before i had got sore throat and my doctor had prescribed me this
Doctor:You can do throat gargles with betadine solution 2-3 times a day.
Doctor:Drink warm water.
User:ok. that will suffice or it needs any medicine
User:i never drink cold water. normal filtered tap water
Doctor:If you do not find relief with these measures, you can consult a physician for prescription of antibiotics.
User:ok . Thanks Doctor. I will follow the advice
Doctor:Thanks for consulting me.
Doctor:Wish you speedy recovery.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor